# SDR C2XA08TY105

- Difficulty date: September 11, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH THE LT SIDE EMERGENCY LIGHT INOPERATIVE.  MAINT REMOVED AND REPLACED THE EMERGENCY LIGHT BULB. OPS CHECK GOOD AND WAS RELEASED TO SERVICE.  WORK WAS ACCOMPLISHED IAW AMM 33-50-10.  (K)
